# SDR ASAA2021072835551

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 60,188 hours, 24,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO L-1 DOOR IS BROKEN. GROUNDED - YES. REMOVED, REPLACED, AND TESTED EXIT LOCATOR SIGN AT L-1 DOOR PER B737-900 MM 33-51-01-960-802 - OPS NORMAL.
